RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1975, Volume 11, Number 7  


Ordinary Differential Equations
An existence theorem for a differential inclusion with variable lag
B. I. Anan'ev
1155
The extension of the class of conditionally stable singularly perturbed systems that admit application of the method of boundary functions
A. B. Vasil'eva, V. A. Esipova
1159
Investigation of a continuum of solutions of the Cauchy problem in terms of a finite number of their approximations
A. N. Veissenberg
1175
Ordinary differential equations with a discrete symmetry group
S. A. Vladimirov
1180
The nontriviality of certain classes of functions, and the solvability of nonlinear ordinary differential equations of infinite order. II
Yu. A. Dubinskii
1190
A multipoint boundary value problem for nonlinear differential equations with deviating argument that are not solved for the derivative
M. M. Konstantinov, D. D. Bainov
1201
Controllability of a linear nonstationary system
S. Yu. Kultyshev, E. L. Tonkov
1206
Completeness, and the property of being a basis, of the solutions of a certain differential equation in analytic spaces
I. F. Kushnirchuk, N. I. Nagnibida
1217
Differential systems that are equivalent with respect to imbeddability
V. I. Mironenko
1225
The asymptotic behavior of oscillating solutions of second order ordinary differential equations
T. A. Chanturiya
1232
The comparability of the motions of dynamical systems with regard to the nature of their recurrence
B. A. Shcherbakov
1246

Partial Differential Equations
The existence of statistical solutions of Vlasov's system of equations
A. A. Arsen'ev
1256
The convergence and rate of convergence of the Galerkin method for abstract evolution equations
G. M. Vainikko, P. È. Oja
1269
Discontinuous solutions of mixed problems for almost linear hyperbolic systems in the plane
V. N. Gol'dberg
1278
Fundamental solutions of parabolic systems with discontinuous coefficients, and their applications to boundary value problems. II
M. I. Matiichuk
1293
Sharp estimates of the solutions of two-layer difference schemes
Yu. I. Mokin
1304
The fundamental solutions and stabilization of the solution to the Cauchy problem for a certain class of degenerate parabolic equations
S. D. Èidel'man, A. P. Malitskaya
1316

Short Communications
Locally invariant sets of three-dimensional autonomous systems
N. A. Bodunov
1331
Coercive solvability of general boundary value problems for second order elliptic differential equations in a Banach space. II
L. M. Gershtein, P. E. Sobolevskii
1335
The order of an algebraic integral curve of a differential equation
T. A. Druzhkova
1338
The global trajectories of a certain dynamical system
I. G. Kozhukh
1339
The expansion in root vectors of abstract differential operators
A. N. Kochubei
1341
The dependence of a nonlocal solution of the Cauchy problem on a parameter
V. Ya. Sikiryavyi
1343
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019